Paracetamol + Guaifenesin + Phenylpropanolamine Hcl + Dextromethorphan Hydrobromide + Chlorphenamine Maleate

Colvan Capsule

Price Per Piece

₱11.65

Dosage Form

Capsule

Sold by

20 capsules

Contents/Formulation

Per cap Paracetamol 325 mg, guaifenesin 100 mg, phenylpropanolamine HCl 20 mg, dextromethorphan HBr 15 mg, chlorphenamine maleate 1 mg.

Indication

Nasal congestion, rhinorrhea, sneezing, post nasal drip; common cold, sinusitis, allergic rhinitis and vasomotor rhinitis.

Stocks Available:

460 left

From the Same Brand

These are products from the same collection.

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

No more waiting

We offer same day delivery


Free

Shipping for orders above P1,500


₱99

For orders below P1,500


Free

Shipping for orders above P1,500


₱99

For orders below P1,500